# SDR DALA2017011800449

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 42,826 hours, 36,181 cycles
- Engine: Iae V2528D5
- Engine time: 36,916 hours, 30,140 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Pressure Loss
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF. RIGHT HYDRAULIC PRESSURE 0. QUANTITY WAS NORMAL.  AN ALTERNATE GEAR EXTENSION WAS PERFORMED DUE TO THE RIGHT HYDRAULIC PRESSURE LOSS. EMERGENCY DECLARED AND RETURNED TO DEPARTURE.  MAINTENANCE REPLACED RIGHT EDP, HYDRAULIC SYSTEM FILTERS AND FLUSHED SYSTEM TWICE DUE TO CONTAMINATION IAW MM.  DURING OPS CHECK RT EDP ONLY PUTS OUT 2000 PSI. REPLACED RT HYD. PRESSURE TRANSMITTER IAW AMM.  LEAK AND FUNCTION CHECKS OK.
